hey everyone. i just joined drugs.com to give my personal experience with cold turkey suboxone withdrawal. i went on suboxone because i read sooooo much amazing feedback from it like ohhh i got my life back woohoo... yeaaa got my life back... lost my ability to stay awake or go to the bathroom or pay attention in class (im a biotech student). i also would wake up with swollen hands and feet, and blah blah blah symptoms so i told my doctor... and i had seen that other people had experienced this... she insisted i was crazy and that none of that was possible and i was the first one who had ever said anything about it. she also never sent me to the addiction specialist, told me money wasnt an issue (and when i said i didnt have the money to pay one day she wouldnt treat me if i didnt pay), and never drug tested me... this is when i decided screw you suboxone your withdrawals arent suppose to be that bad i can do it! well just to add in... she never contacted me for my missed appointment or anything so sounds like she really cared... and everytime i went in there she told me how to take the medication i was like HELLOOOO IVE BEEN TAKING IT FOR HOW LONG NOW?? so anyway heres my experience for you guys who need answers like i did and didnt find.
i went from 8-10 mg sublinguil to zero. was on for 2 months... was at 20 mg at a point in time..then went down. stopped on a monday at 8 pm was my last dose. here we go
day 1: little bit of ants in my pants... nothing unmanageable..slept fine
day 2: more ants in my pants, starting to feel really annoyed... sweats and chills..nausea starting. yelled at people in my class for being stupid (they deserved it) slept fine
day 3: woke up drenched in sweat and freezing. had to work. diarrhea, nausea, wanted to punch somebody. got into a fight with the love of my life that night... screaming fight over nothing very important. sleep starting to stop.
day 4: woke up drenched in sweat shaking cold super anxiety crying spells, had to go to work, body aches everywhere. 3 hours of sleep maybe?
day 5: holy crap worst day ever. kicked two holes in my wall... screamed at everyone around me... cried all day, still fighting with the boyfriend..as day went on though felt better... didnt sleep very well
day 6: woke up with chills... not as bad as before... not so sweaty which is nice... actually was able to start studying for finals but there are ants in my pants... and they have gotten progressively worse?? cant explain that one
day 7: woke up at 8 am... no problems went back to sleep since i didnt sleep well and stayed up late studying... woke up at 1140 and chills were back..felt like the start of an opiate withdrawal if anybody knows what i mean..want my legs to just STOP
it is now exactly a week since i have taken suboxone... only experiencing minor nausea here and there, chills and occasional sweats but manageable, but my legs have literally gone crazy... they are bothering me the most and i want to jump out of my skin... really hope that goes away because BLAHH!
medications i used to help me through the first week: neurontin for pain, restlessness, and sleep. muscle relaxers for muscle aches. diclofenac for arthritic pains... (i was just diagnosed with osteoarthritis in my back and knees thats why i have these meds)... xanax for anxiety... only used as prescribed from my psychiatrist who knows about the suboxone.
my advice to give is to NOT do this during the week before finals like i did hahaha and do not do it when a big holiday is coming up for work because i am freaking out that the rest of the week i wont be better yet.
i was not on suboxone for long... but it was still in my body (and still might be). i suppose if you were on suboxone longer, then the exact feelings i had will be more intense on the same days if you cold turkey it up like i did. i did the cold turkey because i knew i wouldnt be able to taper off because i had tried... i had to do it that way. i still have a script of suboxone for just in case... but i have no will to take it... the bottom of my tongue was destroyed.
this is my third time getting off of a drug--first anti-depressants, then benzo withdrawals, now this... anybody can do it i have faith... all you need is support, to sweat sweat sweat sweat sweat!!! stay hydrated, drink antioxidants, and personally... dont talk to anybody who will fight with you during this... its not worth it. oh and dont kick holes in your walls. i really hope this helped anybody who is trying to get off this drug... yes woohoo it gest people off heroin... its not methadone... but its still an OPIATE... so by taking this... are you really clean??? think about it...
im here to give anybody support. id rather be in pain than anybody else so please feel free to comment.